# SDR DALA2018092405725

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL PRODUCTION DOUBLER ON EXTERNAL POWER RECEPTACLE CUT OUT (FWD EDGE). CRACKED INTERNAL PRODUCTION DOUBLER WAS REPAIRED PER SRM 53-10-15 REP.5.
